MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM L; KNEE CEMENTED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM L; KNEE CEMENTED TIBIAL INSERT
Model Number 02.12.0414FL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 10/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 4 months after the primary, the patient came in reporting instability and difficulty ambulating and the cause is unknown.The surgeon revised the patient's poly on the left and right knee.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 02 november 2022: lot 2112465: 75 items manufactured and released on 15-nov-2021.Expiration date: 2026-11-02.No anomalies found related to the problem.To date, 22 items of the same lot have been sold without any similar reported event during the period of review.Additional device involved: batch review performed on 31 october 2022: gmk-sphere 02.12.0414fr tibial insert fixed sphere flex size 4/14 mm r (k121416) lot 2011402: 25 items manufactured and released on 17-feb-2021.Expiration date: 2026-02-08.No anomalies found related to the problem.To date, 6 items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM L
Common Device Name
KNEE CEMENTED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15778446
Report Number3005180920-2022-00863
Device Sequence Number6657273
Product Code JWH
UDI-Device Identifier07630030826610
UDI-Public07630030826610
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.0414FL
Device Catalogue Number02.12.0414FL
Device Lot Number2112465
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown